# SDR 95ZZZX939

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444RC
- Make and model: Piper PA-31T
- Aircraft serial: 31T7520030
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 2H3017
- Condition: Failed
- Location: Pneu Press
- Part time: 3,750 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE A/C WAS NOT ABLE TO PRESSURIZE.  ALSO, PNEUMATIC PRESS INDICATOR DID NOT INDICATE PRESSURE IN THE SYSTEM.  TROUBLESHOOTING FOUND PRESSURE REGULATING VALVE HAD SEPARATED INTO TWO SECTIONS.  THIS SECTION (THE DIAPHRAGM) IS HELD TOGETHER WITH 6 RIVETS WHICH HAD FAILED.  INSTALLED A NEW VALVE & A/C TEST FLOWN AND RETURNED TO SERVICE.  NOTE:  THE LOSS OF PNEUMATIC PRESSURE CAUSED BY VALVE FAILURE - COULD HAVE BEEN A SERIOUS SYSTEM MALFUNCTION I.E., 'LOSS OF CABIN PRESSURE' AT ALTITUDE.
